RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 160–174 (Mi timm307)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Ostrovskii–Peresyolkova conjecture about zeros of the Mittag-Leffler functions

A. Yu. Popov


Full text: PDF file (682 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S167–S182

Bibliographic databases:
UDC: 517.5
Received: 14.12.2000

Citation: A. Yu. Popov, “On the Ostrovskii–Peresyolkova conjecture about zeros of the Mittag-Leffler functions”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 160–174; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S167–S182

Citation in format AMSBIB
\Bibitem{Pop01}
\by A.~Yu.~Popov
\paper On the Ostrovskii--Peresyolkova conjecture about zeros of the Mittag-Leffler functions
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 160--174
\mathnet{http://mi.mathnet.ru/timm307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066718}
\zmath{https://zbmath.org/?q=an:1117.30005}
\elib{http://elibrary.ru/item.asp?id=12226535}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S167--S182


Linking options:
  • http://mi.mathnet.ru/eng/timm307
  • http://mi.mathnet.ru/eng/timm/v7/i1/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Nonasymptotic Properties of Roots of a Mittag-Leffler Type Function”, Math. Notes, 75:3 (2004), 372–386  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Tikhonov I.V., “A generalized ward problem for abstract differential equations”, Differential Equations, 41:3 (2005), 340–351  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:151
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020